American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T22) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] S. Gurak. On the minimal polynomial of Gauss periods for prime powers. Math. Comp. 75 (2006) 2021-2035. MR 2240647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Andrew Granville and Peter Pleasants. Aurifeuillian factorization. Math. Comp. 75 (2006) 497-508. MR 2176412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ki-ichiro Hashimoto and Akinari Hoshi. Families of cyclic polynomials obtained from geometric generalization of Gaussian period relations. Math. Comp. 74 (2005) 1519-1530. MR 2137015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. Thaine. Jacobi sums and new families of irreducible polynomials of Gaussian periods. Math. Comp. 70 (2001) 1617-1640. MR 1836923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Greg Stein. Using the theory of cyclotomy to factor cyclotomic polynomials over finite fields. Math. Comp. 70 (2001) 1237-1251. MR 1709159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Thaine. Families of irreducible polynomials of Gaussian periods and matrices of cyclotomic numbers. Math. Comp. 69 (2000) 1653-1666. MR 1653998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sandra Feisel, Joachim von zur Gathen and M. Amin Shokrollahi. Normal bases via general Gauss periods. Math. Comp. 68 (1999) 271-290. MR 1484903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tsuneo Ishikawa. On the number of zeros of diagonal forms . Math. Comp. 64 (1995) 841-854. MR 1284669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. H. Lehmer and Emma Lehmer. The Lehmer project . Math. Comp. 61 (1993) 313-317. MR 1189521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard P. Brent. On computing factors of cyclotomic polynomials . Math. Comp. 61 (1993) 131-149. MR 1205459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Gupta and D. Zagier. On the coefficients of the minimal polynomials of Gaussian periods . Math. Comp. 60 (1993) 385-398. MR 1155574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia